# SDR IPXA2020102261563

- Difficulty date: October 7, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 79,596 hours, 14,148 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114509
- Condition: Cracked
- Location: L 47l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C CENTER CARGO COMPARTMENT LONGERON 47L SPLICE FITTING IS CRACKED AT STA 5-123.  REMOVED AND REPLACED CRACKED CENTER CARGO COMPARTMENT LONGERON 47L SPLICE FITTING AT STA 5-123, IAW MD-11 SRM 51-33-01.  (MINOR)
